# SDR 2000ZZZX447

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING APU OPERATION AT GATE AND BOTH PACKS ON, NOTICED FUMES IN THE CABIN.  SUSPECTED CONTAMINATION DUE TO DE-ICE FLUID COMING THROUGH THE AIR CONDITIONING SYSTEM.  REPLACED BOTH LT AND RT WATER SEPARATORS COALESCER BAGS PER MM 21-55-51, OPERATIONAL CHECKED OK.
